MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 APG+ QC DRIVER SHAFT; EXTREMITY INSTRUMENTS : ADAPTORS

DEPUY ORTHOPAEDICS, INC. 1818910 APG+ QC DRIVER SHAFT; EXTREMITY INSTRUMENTS : ADAPTORS
Catalog Number 223000029
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Connectors to reamers are wobbly when they are run, was surgery delayed due to the reported event? --> no, was procedure successfully completed? --> yes.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the returned device did not confirm the reported event.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ QC DRIVER SHAFT
Common Device Name
EXTREMITY INSTRUMENTS : ADAPTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8637470
Report Number1818910-2019-94473
Device Sequence Number1822246
Product Code HWR
UDI-Device Identifier10603295103028
UDI-Public10603295103028
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223000029
Device Lot NumberPG0411
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/21/2019
06/14/2019
Initial Report FDA Received Date05/23/2019
Supplement Report FDA Received Date06/05/2019
06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1